# SDR AALA20100514JFK01

- Difficulty date: May 14, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N638AA
- Make and model: Boeing 757223
- Aircraft serial: 24596
- Aircraft time: 61,230 hours, 21,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 1 DOOR EMERGENCY EXIT SIGN ABOVE DOOR INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY EXIT SIGN AT LEFT NUMBER 1 DOOR.  OPS CHECKED NORMAL.
